Facebook Pixel

about postinor 2

By August 24, 2014 - 9:18am
Rate This

I took postinor 2 after a day sex then after a day i took another one after sex. now my periods are stopped since 3 month. i do several pregnancy tests. but they were negative. what happen? what are the solutions?

Add a Comment1 Comments

HERWriter Blogger

Hi DDDs,

Thank you for sharing your question with the EmpowHER community! If you have unprotected sex or you need back up protection, an emergency pill like postinor 2 is effective, but there can also be some side effects associated with it. 

Emergency morning after pills can affect your period because they impact your hormones. Many times, postinor 2 can delay your cycle after you take it.

Have you not had your period or even any spotting for a total of 3 months? Remember it is always a good idea to use protection when having sex. It can reduce the need to use a morning after pill if you use birth control correctly and regularly.

Morning after pills are very effective and since you took multiple pregnancy tests, it sounds like you are not pregnant. Stress as well as the hormones in postinor 2 can affect your period. If your period doesn't come again your next cycle, it may be a good idea to visit your doctor and explain what is going on. They will be able to give you a detailed explanation of what is happening.

I hope this helped! Please let me know if you have further questions.


August 25, 2014 - 12:07am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!